Xiao Tang, Weinian Zhang*, Continuous solutions of a second order iterative equation, Publ. Math. Debrecen93 (2018), 303-321. (SCI)
 Kit Ian Kou, Xiao Tang*, Weinian Zhang, Estimation, dependence and stability of solutions of aniterative equation, Aequat. Math.93 (2019), 59-77. (SCI)
 Xiao Tang, Weinian Zhang*, Bounded or unbounded solutions of a functional equation with nonautonomous iteration, Aequat. Math.94 (2020), 259–275. (SCI)
 Xiao Tang, Yingying Zeng, Weinian Zhang*, Interval homeomorphic solutions of a functional
equation of nonautonomous iterations, Disc. Contin. Dyn. Syst. A, 40 (2020) 6967-6984. (SCI)
 Xiao Tang*, C0 conjugacy between PM functions with nonmonotonicity height = 1, Science China Mathematics, accepted.
 Xiao Tang, Lin Li*, Iterative roots of PM functions without characteristic endpoints condition, submitted.